RAIRO-Theor. Inf. Appl.
Volume 51, Number 3, July-September 2017
Journées Montoises 2014 - Damien Jamet
|Page(s)||135 - 139|
|Published online||12 April 2017|
Interval exchanges, admissibility and branching Rauzy induction∗
1 Universitédu Québec à Montréal, LaCIM, Canada.
2 Université Paris Est, LIGM, France.
Received: 13 January 2017
Accepted: 17 January 2017
We introduce a definition of admissibility for subintervals in interval exchange transformations. We characterize the admissible intervals using a branching version of the Rauzy induction. Using this notion, we prove a property of the natural codings of interval exchange transformations, namely that any derived set of a regular interval exchange set is a regular interval exchange set with the same number of intervals. Derivation is taken here with respect to return words. We also study the case of regular interval exchange transformations defined over a quadratic field and show that the set of factors of such a transformation is primitive morphic. The proof uses an extension of a result of Boshernitzan and Carroll.
Mathematics Subject Classification: 68R15 / 37B10 / 37E05
Key words: Interval exchange / Rauzy induction / return words / derived sets
© EDP Sciences 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.